# SDR VNAA20250108012

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180811
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL DD4 ON PAX DOOR CORRODED REQUIRES REPLACEMENT.   INSTALLED NEW SERVICEABLE PAX DOOR MID DD4 INTERCOSTAL P/N: 601R318081-1S CRJ700 SRM 51-40-11-001-001-A01 AND 51-42-21-001-001-A01.
